# SDR SWAA2023041314581

- Difficulty date: March 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD BS 500+9 TO 500+13 RBL 24 WL 156<[01] EVALUATED CORROSION ON SHIELD BS 500+9 TO 500+13 RBL 24 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED FCB SHIELD BS 492-500A RBL 24 WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED NEW SHIELD BS 492-500A RBL24; WL 156 PER SRM 51-40-05-0G-0 DWG 143A0080. OK TO INSTALL.;[05] VERIFIED MEASUREMENT TABLE.;[06] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL;[07] INSTALLED NEW SHIELD FCB BS 492-500A RBL 24 WL 156 PER SRM 51-40-02-0G-0; DWG 143A0080.;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
